On Bicyclic T-Factorizability in the Class T[14, 6]

Authors

  • A. Ya. Petrenyuk

Abstract

We completely solve the problem of the existence of T-factorizations in the class of trees of order 14 with the largest vertex order 6.

Published

25.07.2003

Issue

Section

Short communications

How to Cite

Petrenyuk, A. Ya. “On Bicyclic T-Factorizability in the Class T[14, 6]”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 7, July 2003, pp. 998-1005, https://umj.imath.kiev.ua/index.php/umj/article/view/3975.